# SDR 06FDEA04315

- Difficulty date: December 26, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA63143
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUSELAGE SKIN REPLACEMENT PER EA 1-5330-104764 PT.1 FOUND 01 HOLE SIZE 1/4 AT STA 979 LONGERON 48R, ORIGINAL SIZE 3/16. DIAMETER HOLE ON NEW SKIN PICKED-UP AND 01 EA. FASTENER ON NEW SKIN   INSTALLED AS   PER SRM 51-35-01 VOL.II. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
